Using Homotopy WHEP technique for solving a stochastic nonlinear diffusion equation

Magdy A. El-Tawil*, Noha Almulla

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In this paper, the diffusion equation under square and cubic nonlinearities and stochastic nonhomogeneity is solved using the Homotopy WHEP technique. The homotopy perturbation method is introduced in the WHEP technique to deal with non-perturbative systems. The new technique is then used to solve the nonlinear diffusion equation by making comparisons with Homotopy perturbation method (HPM). The method of analysis is illustrated through case studies and figures.

Original languageEnglish (US)
Pages (from-to)1277-1284
Number of pages8
JournalMathematical and Computer Modelling
Volume51
Issue number9-10
DOIs
StatePublished - May 1 2010

Keywords

  • Homotopy WHEP
  • Homotopy perturbation
  • Nonlinear diffusion equation
  • WHEP technique

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Using Homotopy WHEP technique for solving a stochastic nonlinear diffusion equation'. Together they form a unique fingerprint.

Cite this